# SDR IPXA2020100861072

- Difficulty date: September 22, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB7204
- Condition: Cracked
- Location: Rt Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT MLG WHEEL WELL AFT LOWER WEB HAS 2 EA CRACKED VERTICAL STIFFENERS.  REMOVED AND REPLACED 2 EA CRACKED VERTICAL STIFFENERS AT RT MLG WHEEL WELL AFT LOWER WEB, IAW MD-11 SRM 51-35-01. (MINOR)
